EconPapers    
Economics at your fingertips  
 

Generalized Bur X Lomax Distribution: Properties, Inference and Application to Aircraft Data

Ogunde Adebisi Ade, Oseghale Innocent Osezuwa, Oyebimpe Emmanuel Adeniji and Olalude Gbenga Adelekan

Journal of Mathematics Research, 2022, vol. 14, issue 2, 52

Abstract: We proposed and studied a flexible distribution with wider applications called Generalized Burr X Lomax (GBX-L) distribution. Some well-known mathematical properties such as ordinary moments, incomplete moment probability weighted moments, stress-strength model, mean residual lifetime, characteristic function, quantile function, order statistics and Renyi entropy of GBX-L distribution are investigated. The expressions of order statistics are derived. Parameters of the derived distribution are obtained using the maximum likelihood method and simulation studied is carried out to examine the validity of the method of estimation. The applicability of the proposed distribution is exemplified using aircraft data.

Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/46973/50325 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/46973 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:14:y:2022:i:2:p:52

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:14:y:2022:i:2:p:52